# SDR HNAA2012030500652

- Difficulty date: March 5, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 58,905 hours, 65,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071GPLEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULB OUT IN AFT RT EMERGENCY EXIT LIGHT BAR.  R & R EMERGENCY LIGHT BULB.  OPS CHECKED GOOD.
